Doctor insights on:
Is Male Impotence Due To Smoking Ever Reversible
Help, but not alone: What we're is what we've been ; makes what we will be, thus surely conforming: life is a one-way street of accumulation, modification, ; continuation from inception to eternity. Despite enlisting its mental ; physical causes, both are inseparable. In care for ed, we just identify potentially modifiable factors so to forge self-healing toward optimal functional recovery with own residual strength. ...Read more
Yes: Just as smoking can lead to coronary heart disease- it can affect peripheral arteries- legs, brain and penis. Causing hardening of the arteries and spasm of the vessels of the penis - therefore affecting the ability to attain and maintain an erection. High blood pressure and diabetes may also affect erectile function. ...Read more
Smoking and ED?: No.Get a more detailed answer ›
Possible factor: Cigarettes are linked to atherosclerosis which can be a factor in ED - however a person would not develop this after smoking until after a relatively long period of time (10-20+ years of heavy smoking).Diabetes is probably more of a cause because it affects small blood vessels. I think most ED is psychological in young and middle aged men (ages 20- 50+) however, low testosterone is another factor. ...Read more
Hi. Iam 23 years old male. Single. Masturbating daily for six years. Now I lost morning erection. Is tgis indicates that im impotence? And is it reversible
Yes but only if. .: Cialis is a fine drug for impotence or erectile dysfunction in any age as long as you're not taking a nitrate. The combination of the two could cause excessively low blood pressure & even death. This also applies to any of its competitors, eg levitra, (vardenafil) staxyn, stendra & viagra. The beauty of muse & Caverject is that they can be used w/nitrates to treat ed. But 1st go see your family physician! ...Read more
Impotence in 32 year: There are several different causes of impotence such as smoking, certain illnesses like diabetes, low testosterone, or blood flow problems to and from the penis. Very rarely are they related to upbringing, types of girls you date ie the psychological reasons. First the organic causes need to be ruled out, but psychological reasons do exist. ...Read more
A check up: Ed or libido problems can be due to physical causes (usually vascular insufficiency) there are many medical problems that may cause these problems which can be readily diagnosed by a urologist interested in sexual medicine. There are also psychological contributions to ed as well. Finally low testosterone may be the culprit here which is easily assessed by a blood test. ...Read more
Should be: Depends if this occurred only after began taking this medication. ...Read more
I am 21 years old male I have been mastubusting for the last 3 years quite regularly even 3 to 4 time a day. Is it a sing of impotence. Is it curable.?
Compulsive behavior: Masturbating 3-4 times a day is not a sign of impotence -- but it is a compulsive behavior that can interfere with other parts of your life. You sound concerned about it and what it means. So, please consult a psychiatrist or your family physician. Some people have additional behaviors they're doing as well, such as addiction to porn. These things can be treated, but need evaluation first. ...Read more
Possibly: Both hypo and hyperthyroidism can cause erectile dysfunction (impotence). The condition of low thyroid levels (hypothyroidism) is more likely to do so. Furthermore, untreated hypothyroidism can lead to high prolactin levels, that may additionally contribute to sexual dysfunction. ...Read more
Is there any antihypertensive that doesn't cause impotence (ed) & have an antiarythmatic effect for a 32yrs old male?
ED and BP meds: Most anti-hypertensive medicines cause no erectile dysfunction (ed). The major class of drugs that cause ed are beta-blockers. If you are one of those agents, that may be reponsible for your ed. Types of BP meds that can treat some arrhytmias are calicum channle blockers, Diltiazem is one of them and beta blockers. You should see a urologist to see if there are other causes for ed other than meds. ...Read more
I have impotence after taking 2mg Tenex/Guanfacine. Is my impotence from generalized dysautonomia due to sympathetic failure permanent or reversible?
Common side effect: Spironolactone is considered a testosterone-blocker. While it is a blood pressure medication, it has side effects of breast development, decreased erections - particularly morning erections. Many transgender people use spironolactone as they are transitioning from male to female. LGromkoMD ...Read more
Yes to both: Thyroid dysfunction --- either too much thyroid hormones (hyperthyroidism) or too little (hypothyroidism) --- can disrupt the male or female reproductive system by causing changes in sex hormones as well as prolactin. Alterations in sex hormones (testosterone in men, and estrogen in women) and prolactin, can in turn, lead to sexual dysfunction, including abnormal periods, and sexual dysfunction. ...Read more
Rates vary 20-75%: Prozac (fluoxetine) is in a category called ssri's. They can produce sexual side effects that include decreased sex drive, trouble with arousal (getting and maintaining an erection for males), and delayed or inability to have an orgasm. The variation in the reported rates is related to how the research is done. When patients volunteered side effects they were less likely to report sexual side effects. ...Read more
Tight Pants no risk.:
at 18 it would be very difficult for the described scenario of tight pants causing impotence.
If you are having any difficulty getting and maintaining an erection at your age please get in to see a physician expert in men's health.
Impotence is a problem of both physical and mental components.
You do not need to accept impotence yet. Please get some good advice from your personal doc! ...Read more
Yes and no: Some medication that treat high blood pressure can cause sexual side effects. It is important to discuss this with your physician so that a medication without this side effect can be chosen. Most of the medications that treat depression can cause delayed ejaculation in males. This side effect tends to go away after a few weeks. ...Read more
- Talk to a doctor online
- Smoking impotence reversible
- Is male sterility reversible?
- Male impotence cures
- Is low ejection fraction due to hypothyroidism reversible?
- Does lime juice cause impotence in male?
- Condyloma hpv cause impotence males genital warts human papilloma virus male
- Is osteopenia reversible?
- Is hairloss due to masturbation reversible?